Arkansas, 2015Flood in Arkansas, September 12 to 17, 2015
September 12 to 17, 2015 · NWS LZK · 1 event in 1 county or zone
The Cache River rose back above flood stage during the middle of the month.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The Cache River rose back above flood stage during the middle of the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Sep 12, 10:59 AM CST, 1 hour 1 minute earlier.
Area forecast discussion, Sep 12, 10:59 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT SAT SEP 12 2015
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. WINDS WILL BE
ELEVATED THROUGH THE EARLY EVENING HOURS...BECOMING LIGHT AND
VARIABLE AS HIGH PRESSURE MOVES IN. TAFS OUT SHORTLY.
&&
.PREV DISCUSSION... /ISSUED 1135 AM CDT SAT SEP 12 2015/
UPDATE...
VERY FEW CLOUDS HAVE BEEN OVER THE STATE THIS MORNING. INCREASED
TEMPERATURES 1-2 DEGREES AND ADDED SOME GUSTS. WIND GUSTS SHOULD
CONTINUE INTO AT LEAST MID AFTERNOON.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...57
Hazardous weather outlook, Sep 12, 4:02 AM CST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
502 AM CDT SAT SEP 12 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131015-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
502 AM CDT SAT SEP 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WILD FIRE DANGER
DOES REMAIN MODERATE OVER PARTS OF SOUTHWEST AND SOUTHERN
ARKANSAS. A FEW BURN BANS ARE IN EFFECT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE CHANCE OF
SHOWERS AND THUNDERSTORMS ARE BACK IN THE FORECAST THE MIDDLE OF
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
59
Flood, Woodruff
- When
- September 12, 12:00 PM CST to September 17, 5:00 AM CST
- Where
- Woodruff County, Patterson to 0.45 mi NNW of Cavell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.250, -91.230
The Cache River at Patterson rose back above flood stage around noon on the 12th, falling below flood stage during the morning hours of the 17th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, September 12, 20152 deaths · 1 event
- Damaging Winds in North Carolina, September 12, 2015$32,000 · 60 kt wind · 2 events
- Waterspouts in Lake Michigan, September 12, 20157 events
- Tornado and Damaging Winds in Florida, September 12, 2015$500 · EF0 · 7 events
- Marine Thunderstorm Winds and Waterspout in North Atlantic Coastal Waters, September 12, 20154 events
- Marine Thunderstorm Winds in Gulf of Mexico, September 12, 201553 kt wind · 3 events
- Waterspouts in South Atlantic Coastal Waters, September 12, 20153 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, September 12, 20153 events
- Damaging Winds in Florida, September 12, 201553 kt wind · 2 events
- Waterspout in Gulf of Mexico, September 12, 20152 events
- Damaging Wind in Virginia, September 12, 2015$1,000 · 50 kt wind · 1 event
- Damaging Wind in Virginia, September 12, 2015$3,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599244.